Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A universal formal group and complex cobordism


Author: Michiel Hazewinkel
Journal: Bull. Amer. Math. Soc. 81 (1975), 930-933
MSC (1970): Primary 14L05, 55B20
DOI: https://doi.org/10.1090/S0002-9904-1975-13891-2
MathSciNet review: 0371909
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Stable homotopy and generalized homology, Univ. of Chicago Press, Chicago, 111., 1974. MR 402720
  • 2. J. C. Alexander, On Liulevicius' and Hazewinkel's generators for π, Univ. of Maryland (preprint).
  • 3. S. Araki, Typical formal groups in complex cobordism and K-theory, Lectures in Math., 6, Kyoto University, 1973. MR 375354
  • 4. P. Cartier, Modules associés à un groupe formel commutatif. Courbes typiques, C. R. Acad. Sci Paris Sér. A-B 265 (1967), A129-A132. MR 36 #1449. MR 218362
  • 5. M. Hazewinkel, Constructing formal groups, I, II, III, IV, Reports 7119, 7201, 7207, 7322, Econometric Institute, Erasmus Univ., Rotterdam.
  • 6. M. Hazewinkel, Some of the generators of the complex cobordism ring, Report 7412, Econometric Institute, Erasmus Univ., Rotterdam.
  • 7. M. Hazewinkel, On operations in Brown-Peterson cohomology, Report 7502, Econometric Institute, Erasmus Univ., Rotterdam.
  • 8. J. Kozma, Witt vectors and complex cobordism, Topology 13 (1974), 389-394. MR 356100
  • 9. M. Lazard, Sur les théorèmes fondamentaux des groupes formels commutatifs. I, II, Nederl. Akad. Wetensch. Proc. Ser. A 76 = Indag. Math. 35 (1973), 281-290, 291-300. MR 48 #11129a, b. MR 332803
  • 10. A. L. Liulevicius, On the algebra BP, Lecture Notes in Math., vol. 249, Springer-Verlag, New York, 1972, pp. 47-52. MR 339133
  • 11. S. P. Novikov, The method of algebraic topology from the viewpoint of cobordism theories, Izv. Akad. Nauk Ser. Mat. 31 (1967), 855-951 = Math. USSR Izv. 1 (1967), 827-922. MR 36 #4561. MR 221509
  • 12. D. Quillen, On the formal group laws of unoriented and complex cobordism theory, Bull. Amer. Math. Soc. 75 (1969), 1293-1298. MR 40 #6565. MR 253350

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14L05, 55B20

Retrieve articles in all journals with MSC (1970): 14L05, 55B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13891-2

American Mathematical Society